# SDR 4DUA201712250001

- Difficulty date: December 25, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N957LJ
- Make and model: Amd FALCON2000
- Aircraft serial: 146
- Aircraft time: 10,458 hours, 6,263 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Failed
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE SYSTEM 1 FAILED AFTER LANDING, SWITCHED TO SYSTEM 2 BRAKES WITH NO ISSUES, TAXIED TO FBO.
